MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. J CONNECTOR LOOP; INTRAVENOUS ADAPTER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. J CONNECTOR LOOP; INTRAVENOUS ADAPTER
Model Number 385121
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the j connector loop experienced an extension set that was loose/separated/detached.The following information was provided by the initial reporter: j loop pops out of cannula - isn't secure.New policy mandating use of j loops.When filming new procedure noted that jloops pop out of cannula as they are luer slip.This has been ongoing for a long time and reason they are not being used frequently.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided lot number 9175189 and the review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this issue, two samples were returned for evaluation by our quality engineer team.Through examination of the samples, the product appears to be in good condition.The samples were functionally tested and no issues with connection compatibility were identified.At this time, an exact cause related to the manufacturing process cannot be determined for this incident.
 
Event or Problem Description

Brand Name
J CONNECTOR LOOP
Common Device Name
INTRAVENOUS ADAPTER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10857180
Report Number9610847-2020-00361
Device Sequence Number3253842
Product Code FPA
UDI-Device Identifier30382903851219
UDI-Public30382903851219
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number385121
Device Catalogue Number385121
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1